... can't get the insulin out... so what am I suppose to do? These cost me 1495.00 an I'm not going to throw them away... Will you stand by your product an give me new ones ?
As Stephen mentioned, this site is for information only and doesnt sell anything. Those of us who answer these questions do not work for this site, we are just regular people who have some knowledge or experience with medications and give our time and answers out of the goodness of our hearts. What I would suggest that you do is to take the medication-I assume it is a pen type device? to your pharmacist to have them check it out. Most pens only go so far and there will be a little residual medication left, usually only a cc or two, and this is normal. The pen is "overfilled" a little to account for this so its likely you got the amount of medication you paid for. If this is not the case and the pen malfunctioned, the pharmacist can probably tell you what to do. They may replace the cartridge or contact the manufacturer about replacement if there was a problem with the way the cartridge was made or if it is not working properly. Or if there is some kind of "user error" (I am not being judgemental, just stating a possibility) they can show you how to use the device properly and can tell you if what is left in the cartridge is normal or not. There is no way I can tell you for certain what the problem is without seeing the device and how much medication you are talking about that is left in the cartridge. This is why you should use common sense and take it to your pharmacy so someone can help you in person rather than railing at people who have nothing at all to do with the issue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2011 • 2 answers
Posted 15 Jan 2013 • 1 answer
Posted 26 Jan 2013 • 5 answers
Posted 25 Jun 2013 • 3 answers
Posted 14 Sep 2016 • 1 answerFAQ by Drugs.com